# SDR HNAA2012122101124

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 61,000 hours, 68 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Part serial: NONE
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST FLOOR PATH EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB, OPS CHECKED GOOD. REINSTALLED FLOOR COVER.
